FAUSTINO PRIETO

Associate Professor, Department of Economics, University of Cantabria
Research Interests: Applied Mathematics, Networks, Complex Systems


PUBLICATIONS


  1. Prieto, F., Sarabia, J. M., Calderín-Ojeda, E. (2021).
    The nonlinear distribution of employment across municipalities.
    Journal of Economic Interaction and Coordination, 16(2), 287-307.
    Article   Preprint

  2. Sarabia, J.M., Jordá, V., Prieto.F, Guillén, M. (2021).
    Multivariate Classes of GB2 Distributions with Applications.
    Mathematics, 9(1),72.
    Article

  3. Sarabia, J. M., Prieto, F., Jordá, V., Sperlich, S. (2020).
    A note on combining machine learning with statistical modeling for financial data analysis.
    Risks, 8(2), 32.
    Article

  4. Sarabia, J.M., Guillén, M., Chuliá, H, Prieto, F. (2019).
    Tail risk measures using flexible parametric distributions.
    SORT-Statistics and Operations Research Transactions, 223–236.
    Article

  5. Guillén, M., Sarabia, J.M., Prieto, F., Jordá, V. (2019).
    Aggregation of Dependent Risks with Heavy-Tail Distributions.
    International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems.
    Article

  6. Sarabia, J.M., Jordá, V., Prieto, F.(2019).
    On a new Pareto-type distribution with applications in the study of income inequality and risk analysis.
    Physica A: Statistical Mechanics and its Applications 527, 121.277.
    Article

  7. Sarabia, J.M., Gómez-Déniz, E., Prieto, F., Jordá, V. (2018).
    Aggregation of dependent risks in mixtures of exponential distributions and extensions.
    ASTIN Bulletin 48, 3, 1079-1107.
    Article   Preprint

  8. Guillen, M., Sarabia, J.M., Belles-Sampera, J., Prieto, F. (2018).
    Distortion risk measures for nonnegative multivariate risks.
    Journal of Operational Risk, 13, 2, 35-37.
    Article

  9. Sarabia, J.M., Prieto, F., Jordá, V. (2018).
    Prácticas de estadística con R (Economía Y Empresa).
    Ediciones Pirámide.
    Book

  10. Prieto, F., Sarabia, J.M. (2017).
    A Generalization of the Power Law Distribution with Nonlinear Exponent.
    Communications in Nonlinear Science and Numerical Simulation, 42, 215-228.
    Article   Preprint

  11. Sarabia, J.M., Gómez-Déniz, E., Prieto, F., Jordá, V. (2016).
    Risk aggregation in multivariate dependent Pareto distributions.
    Insurance: Mathematics and Economics, 71, 154-163.
    Article   Preprint

  12. Sarabia, J.M., Prieto, F., Jordá, V. (2015).
    About the hyperbolic Lorenz curve.
    Economics Letters, 136, 42-45.
    Article

  13. Prieto, F., Gómez-Déniz, E., Sarabia, J.M. (2014).
    Modelling road accident blackspots data with the discrete generalized Pareto distribution.
    Accident Analysis & Prevention, 71, 38-49.
    Article   Preprint

  14. Prieto, F., Sarabia, J.M., Sáez-Castillo, A.J. (2014).
    Modelling major failures in power grids in the whole range.
    International Journal of Electrical Power & Energy Systems, 54, 10-16.
    Article   Preprint

  15. Sarabia, J.M., Prieto, F., Jordá, V. (2014).
    Bivariate Beta-Generated Distributions with Applications to Well-Being Data.
    Journal of Statistical Distributions and Applications, 1, 1-15.
    Article

  16. Jordá, V., Sarabia, J.M., Prieto, F., (2014).
    On the estimation of the global income distribution using a parsimonious approach.
    Research on Economic Inequality, 22, 115-145.
    Article

  17. Trueba, C., Sarabia, J.M., Remuzgo, L., Prieto, F., Jordá, V. (2014).
    Problemas resueltos de estadística para las ciencias sociales.
    Ediciones Pirámide.
    Book

  18. Guillén, M., Sarabia, J.M., Prieto, F. (2013).
    Simple risk measure calculations for sums of positive random variables.
    Insurance: Mathematics and Economics, 51, 1, 273-280.
    Article

  19. Sarabia, J.M., Prieto, F., Trueba, C., Jordá, V. (2013).
    About the modified Gaussian family of income distributions with applications to individual incomes.
    Physica A: Statistical Mechanics and its Applications, 392, 6, 1398-1408.
    Article

  20. Sarabia, J.M., Prieto, F., Trueba, C. (2012).
    The n-fold Convolution of a Finite Mixture of Densities.
    Applied Mathematics and Computation, 218, 19, 9992-9996.
    Article

  21. Sarabia, J.M., Prieto, F., Trueba, C. (2012).
    Modeling the probabilistic distribution of the Impact Factor.
    Journal of Informetrics, 6, 1, 66-79.
    Article

  22. Sáez-Castillo, A.J., Prieto, F., Sarabia, J.M. (2012).
    A two-tail version of the PPS distribution with application to Current Account Balance data.
    Physica A: Statistical Mechanics and its Applications, 391, 21, 5160-5171.
    Article

  23. Guillen, M., Prieto, F., Sarabia, J.M. (2011).
    Modelling losses and locating the tail with the Pareto Positive Stable distribution.
    Insurance: Mathematics and Economics, 49, 3, 454-461.
    Article

  24. Sarabia, J.M., Prieto, F. (2011).
    Sobre una clase de riesgos dependientes.
    Anales del Instituto de Actuarios Españoles, 17, 31-50.
    Article

  25. Sarabia, J.M., Gómez-Déniz, E., Sarabia, M., Prieto, F. (2010).
    A general method for generating parametric Lorenz and Leimkuhler curves.
    Journal of Informetrics 4, 4, 524-539.
    Article

  26. Sarabia, J.M., Prieto, F., Sarabia, M. (2010).
    Revisiting a functional form for the Lorenz Curve.
    Economics Letters, 107, 2, 249-252.
    Article

  27. Gómez-Déniz, E., Sarabia, J.M., Prieto, F. (2009).
    La distribución Poisson-Beta: aplicaciones y propiedades en la Teoría del Riesgo Colectivo.
    Anales del Instituto de Actuarios Españoles, 15, 141-160.
    Article

  28. Sarabia, J.M., Prieto, F. (2009).
    The Pareto-Positive Stable distribution: a new descriptive model for city size data.
    Physica A: Statistical Mechanics and its Applications, 388, 19, 4179-4191.
    Article


Last modified: Dec 20, 2021
Copyright © 2018-2021 Faustino Prieto. All rights reserved.
Web: http://www.fprieto.com
E-mail: faustino.prieto@unican.es